A counterexample to Fulton's conjecture on M̄0, n

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

We describe an elementary counterexample to a conjecture of Fulton on the set of effective divisors on the space M̄0,n of marked rational curves.

Original languageEnglish
Pages (from-to)780-784
Number of pages5
JournalJournal of Algebra
Volume248
Issue number2
DOIs
StatePublished - Feb 15 2002

Fingerprint

Dive into the research topics of 'A counterexample to Fulton's conjecture on M̄0, n'. Together they form a unique fingerprint.

Cite this